uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Absolutely continuous compensators
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2011 (English)In: International Journal of Theoretical and Applied Finance, ISSN 0219-0249, Vol. 14, 335-351 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2011. Vol. 14, 335-351 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-287560OAI: oai:DiVA.org:uu-287560DiVA: diva2:922918
Available from: 2016-04-25 Created: 2016-04-25 Last updated: 2016-04-25

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Janson, Svante
By organisation
Analysis and Applied Mathematics
In the same journal
International Journal of Theoretical and Applied Finance
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 146 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf